MAUDE Adverse Event Report: AXONICS; NEUROSTIMULATOR

AXONICS; NEUROSTIMULATOR
Model Number 1701
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
Pne lead impedances were all green until patient was dressed.Once patient was dressed, lead number 2 and ground pad showed red impedances.Dressing was removed and impedances became intermittently green and red.The ground pad was removed and the impedances on both lead number 1 and 2 were green.Patient was programmed successfully with no ground pad.
 
Event or Problem Description
See section h, number 6, event problem and evaluation codes.

Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
MDR Report Key10123473
Report Number3002968685-2020-00043
Device Sequence Number3573593
Product Code EZW
UDI-Device Identifier10810005340134
UDI-Public10810005340134
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2021
Device Model Number1701
Device Catalogue Number1701
Device Lot NumberAK1M301001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2020
Initial Date Received by Manufacturer 05/08/2020
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date06/05/2020
Supplement Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1